PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some real quadratic number fields whose Hilbert 2-class fields have class number congruent to 2 modulo 4

Volume 177 / 2017

Elliot Benjamin, C. Snyder Acta Arithmetica 177 (2017), 375-392 MSC: Primary 11R29; Secondary 20D15. DOI: 10.4064/aa8485-9-2016 Published online: 6 March 2017

Abstract

We characterize all real quadratic number fields whose discriminants are a sum of two squares for which their Hilbert $2$-class fields have class number congruent to $2$ modulo $4$.

Authors

  • Elliot BenjaminCALCampus//P.O.Box 132
    Rindge, NH 03461, U.S.A.
    e-mail
  • C. SnyderDepartment of Mathematics and Statistics
    University of Maine
    Orono, ME 04469, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image